Vol. 263, No. 2, 2013

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 311: 1
Vol. 310: 1  2
Vol. 309: 1  2
Vol. 308: 1  2
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Degree-three spin Hurwitz numbers

Junho Lee

Vol. 263 (2013), No. 2, 399–417
Abstract

Gunningham (2012) calculated all spin Hurwitz numbers in terms of combinatorics of the Sergeev algebra. Here we use a spin curve degeneration to obtain a recursion formula for degree-three spin Hurwitz numbers.

Keywords
local Gromov–Witten invariants, spin curve, Schiffer variation
Mathematical Subject Classification 2010
Primary: 14N35, 53D45
Milestones
Received: 7 May 2012
Revised: 1 September 2012
Accepted: 9 October 2012
Published: 31 May 2013
Authors
Junho Lee
Department of Mathematics
University of Central Florida
Orlando, FL 32816
United States